# SDR HEEA968459

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- System (JASC): 7923 · Engine Oil Shutoff Valve
- Part: Valve
- Part number: 209072433101
- Condition: Defective
- Location: Oil Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT OPERATION.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND VALVE TO BE INOPERATIVE.
